It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: CF and Hepatitis-C:: Bad problems with Hep-C treatment

Re: CF and Hepatitis-C:: Bad problems with Hep-C treatment

[ Back to Messages ]

Message

Posted by Mindie Grimes on November 28, 2000 at 18:12:07:

In Reply to: CF and Hepatitis-C:: Bad problems with Hep-C treatment posted by Brian L. Roberts on September 19, 1999 at 21:58:03:

: I have a 32 yr old son w/CF and Hep-C.need input on any known problems for CFer's being treated with Interferon. My son was very active and looked very healthy until he started the interferon treatment. Now,he is on a downhill slide, losing weight,having breathing trouble, lost all vim and vigor. His Dr. seems to have no answer except to take him off the interferon. Seems like this is a death sentence via the Hepatitis-C !! He cannot be the only CFer out there who has had the bad luck to pick-up Hepatitis-C. Need HELP and fast. Thanks.BLR.

Hi ! My name is Mindie Grimes, I found out I hep C when I agve blood at college. I started the new Rebatron wiht Interferon shots about a month ago. I was fine untill I took the first shot. I felt that my heart was going to jump right out of my chest. On my two week blood tests I mentioned the problem, I had an EKG to check my heart and found a slight irrigularity. I also suffered deep depression and had begun to plan on how to die. I have had to stop the treatment, and I mentaly feel better but I still have problems with my heart. Please if you know how long these side effects last tell me. I dont know what is worse, to take 20 years to die with Hep-C, or take the meds and die from that in 2 months to a year! Thank you for reading this. Mindie


Follow Ups




All times are GMT -7. The time now is 05:15 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!